# SDR SWAA2013021912751

- Difficulty date: February 14, 2013
- Submitted: February 20, 2013
- Operation: Air carrier
- Aircraft: N354SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25219
- Aircraft time: 69,547 hours, 59,276 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 65C26300
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ANGLE LOCATED AT TRAILING EDGE WBL 204.4 OUTBOARD SIDE OF FAIRING RIGHT WING.  REPLACED ANGLE LOCATED AT TRAILING EDGE WBL 204.40 OUTBOARD SIDE OF FAIRING RIGHT WING IAW SRM B737-300 51-10-02 ITEM 8, 51-40-02 AND DRAWING 65C26300.
